Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 20 found articles
 
 
  Scalar curvature type problem on the three dimensional bounded domain
 
 
Title: Scalar curvature type problem on the three dimensional bounded domain
Author: BEN AYED, Mohamed
FOURTI, Habib
Appeared in: Acta mathematica scientia
Paging: Volume 37 (2017) nr. 1 pages 139-173
Year: 2017
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands